MAUDE Adverse Event Report: MEDTRONIC FABRICATION S.A.S. STREAMLINE TEMPORARY PACING LEADS; ELECTRODE, PACEMAKER, TEMPORARY

MEDTRONIC FABRICATION S.A.S. STREAMLINE TEMPORARY PACING LEADS; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 6495F
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of this temporary pacing wire, it was reported that there was a hair observed inside the sterile packaging.No patient involvement was reported.
 
Additional Manufacturer Narrative
Product analysis: upon receipt at medtronic's quality laboratory, a review of the device history record of the model 6495 batch cba140207f showed that the components and product were manufactured according to design specifications.A review of the returned product confirms that a foreign material is present in the sterile package.The origin of that foreign material is from human origin.The employees in charge of sterile packaging and of the sterile and final visual inspections have been retrained.D9: updated h3: device evaluated? updated h6: updated the codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STREAMLINE TEMPORARY PACING LEADS
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
MEDTRONIC FABRICATION S.A.S.
103 route d anor
fourmies nord 59610
FR  59610
Manufacturer (Section G)
MEDTRONIC FABRICATION S.A.S.
103 route d anor
fourmies nord 59610
FR   59610
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20556444
Report Number9611350-2024-00022
Device Sequence Number3103192
Product Code LDF
UDI-Device Identifier00643169310100
UDI-Public00643169310100
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K012454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2025
Device Model Number6495F
Device Catalogue Number6495F
Device Lot NumberCBA140207F
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown